Log In | Sign Up Now! | Help & Support | Print Print This Page
   Day Past Ovulation 56789101112131415    
Need Advice? Ask Your Question

Questions & Answers

Category: Fertility Aids

Asked by a member

Q: Brown spotting/period and vitex? (TMI**)

My period was 2 weeks late, then I started taking vitex and my "period" started. It started off pink, then brown/red, then just brown. Its shorter as well. It usually lasts about a week but this time it's lasted about 5 days.
I'm not pregnant or was because I've taken different tests. All negative.
So, what is most likely going on with my body?

This question was asked Jul. 29, 2012 10:48am
Category: Fertility Aids

Answer This Question Report this question
Answered by chevon26 - Jul. 29, 2012 12:57pm
I didnt have a period for five months..i starting taking vitex and 3 weeks later i got my period....mine started off pink as well and it was completely normal..lasting only 5 days...if your cycle was regular u shouldnt have taken vitex..the brown is usually old blood...hope things sort themselves out....i am currently 8 dpo due to vitex

9 out of 15 found this answer helpful


Answered by Mattsgirl04 - Jul. 29, 2012 10:59am
Vitex can cause all kinds of crazy side effects....everything from headaches, dizziness, spotting, breast tenderness, rapid heart rates, etc. Vitex can affect your cycle and this could be the reason you didn't have a normal period. Vitex is not a hormone, but can mess with your hormones...especially your progesterone.

10 out of 17 found this answer helpful


Answered by a member - Jul. 29, 2012 10:49am
My period started about 3 days after taking it. My moods have been crazy as well.

10 out of 17 found this answer helpful



Answer This Question

You are not logged in. You must be a member to answer questions.

If you are already a member login now, if you are not a member yet register now!